# SDR DXTA200500821

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 3,646 hours, 2,916 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pump
- Part number: 99121663
- Part serial: 5940
- Condition: Malfunctioned
- Location: Brake
- Part time: 1,690 hours, 1,300 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID AND POWER BRAKE FAILURE. PUMP RUNNING CONTINUOUSLY (BOTH LIGHTS ON).  REMOVED BRAKE PUMP AND INSTALLED NEW PUMP.  OPERATIONAL CHECKS GOOD.  LEAK CHECK GOOD.  WORK PERFORMED IAW CH 32-42-06 OF CESSNA 560XL MM.
